# SDR 2005FA0000445

- Difficulty date: March 7, 2005
- Submitted: March 28, 2005
- Operation: General aviation
- Aircraft: N8310H
- Make and model: Piper PA-32-301
- Aircraft serial: 328306009
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC3YR
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Rack
- Part number: ELT10
- Condition: Dislodged
- Location: Elt
- Part time: 149 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ELT LAYING ON THE CONTROL CABLES IN AFT FUSELAGE.  LATCH AHD FAILED ON ELT RACK.  (EA21200505230) (K)
